# SDR AALA202303248886

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 92,255 hours, 11,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHTS ON ROW 20 AND 21 ARE OUT ON LEFT SIDE. FOUND LIGHT BULB CEILING EMERGENCY LIGHT BURNT OUT REPLACED LIGHT BULB. CEILING AT ROW 20 AND 21 ON LEFT SIDE.
